# SDR 2009FA0000189

- Difficulty date: January 22, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Aircraft: N50EJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000087
- Aircraft time: 281 hours, 319 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 561035971004
- Part serial: 1073
- Condition: Damaged
- Location: Cockpit
- Part time: 281 hours, 319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, IT WAS NOTED THAT THE INNER PANE OF THE PILOTS WINDSHIELD HAD LOCALIZED HAZING IN THE CRITICAL VISION AREA, AS DEFINED BY EA500 AMM 06-117751, CHAPTER 56-00-00, FIG 601; JUST BEHIND THE GLARE SHIELD MOUNTED OPTIONAL ELECTRIC ATTITUDE INDICATOR. ACFT WAS FERRIED TO SERVICE CENTER, UNDER LIMITED ALTITUDE OF NO MORE THAN 12,000 (UNPRESSURIZED) FEET WITH AIRSPEED OF NO MORE THAN 250 KNOTS, FOR THE REPLACEMENT OF PILOTS WINDSHIELD.
CONTROL NO. CUXA2009-00001
